# SDR ASMF200512014

- Difficulty date: December 15, 2005
- Submitted: December 16, 2005
- Operation: Air carrier
- Aircraft: N160PL
- Make and model: Doug MD-88
- Aircraft serial: 49763
- Aircraft time: 46,751 hours, 32,384 cycles
- Engine: Pwa JT8D219
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM (SPOILER DEPLOYED) LIGHT TURNED ON. THE REPORT WAS DEFERRED IAW MEL 27-32 CAT B. IN THE NEXT TRANSIT CHECK AT GDL, THE SPOILER SYSTEM WAS CHECKED AND TESTED IAW MM 27-00-00, BEING CORRECT.  DEFERRED REPORT WAS CLOSED.
